HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Started Having Some Pain In Lower Left Abdomen (at

default
Posted on Tue, 24 Dec 2019
Question: I started having some pain in lower left abdomen (at bottom of my ribs) on Wed, November 27th. That same night I drank a drink of Dr. Pepper and when it hit my stomach it hurt so bad, almost doubled me over with pain, but it went away as fast as it came. The next day I noticed I had a lot of gas, indigestion and some constipation. I started taking stool softeners and it has helped some. I still have gas and indigestion and burping. I have anxiety and panic attacks, this has worsened my anxiety. Because I of course started thinking the worse and started googling my symptoms and started thinking it was gall bladder or pancreas, but I have not been nauseated and I have not vomitted. I do not have blood pressure problems normally, but the other night at church my face felt like it was on fire and started a panic attack and when I got home I took my blood pressure it was through the roof. I wish I would have never took my blood pressure, because I started having a anxiety attack bad about that. I have felt some better the past two days but now today I am having pain right in the crease (above my breast and under arm pit) I still have some slight pain in my side nothing like it was. I think it was probably due to all the gas and constipation but now my anxiety is back. Symptoms-left side pain (lower abdomen, chest burns, gas, constipation and today new symptom right in the crease of my arm pain) My history -ulcers, anxiety and panic attacks-I had hplori years ago, and I have had gastritis before. I am 39 years female
doctor
Answered by Dr. Olgeta Xhufka (44 minutes later)
Brief Answer:
Gastritis and anxiety are causing the symptoms.

Detailed Answer:
Hello dear, welcome Ask a doctor's service.
I read your query and here is my advice.

I think the symptoms you are experiencing may be related to gastritis, inflammation of stomach lining.
The symptoms you had on 27th of November may also have been related to gastritis and probably the drink you had may have made it better probably due to its antiacid effects.
Usually the antiacids give constipation and it is possibly the cause you are having it.
The pain and burning you are having in stomach may have caused the blood pressure and heart rate to be increased. This may have contributed to anxiety also.
I believe the discomfort and pain you are having now in the arm and chest may be related to anxiety and increased heart rate. I believe atenolol may help you to normalise the heart rate and anxiety.
You should take antiacids to treat your gastritis.
I believe you better take omeprazole than over the counter antiacids which can cause constipation.
Better talk to your gastroenterologist for gastritis treatment since you have a long history of gastritis, ulcera and hpylori.


Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Olgeta Xhufka (23 hours later)
thank you. I am still taking the stool softener and eating a good bit of raisin XXXXXXX I thought that may help. I took three this morning.
Already today I have had diarrhea twice and a small bowel movement this morning. Will the stool softener cause diarrhea? I think I will lighten up on taking them for a couple of days as this is worrying me. Also will gastritis cause you to feel bloated and cause you have less of an appetite?
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Get less laxatives.

Detailed Answer:
Hello dear and thank you for asking again.
Laxatives may have caused diarrhoea and you may need to take less or stop it.
Gastritis can cause bloating and less appetite.
Let me know if I can assist you further.
Note: Revert back with your health reports to get further guidance on your gastric problems. Click here.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10152 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Started Having Some Pain In Lower Left Abdomen (at

Brief Answer: Gastritis and anxiety are causing the symptoms. Detailed Answer: Hello dear, welcome Ask a doctor's service. I read your query and here is my advice. I think the symptoms you are experiencing may be related to gastritis, inflammation of stomach lining. The symptoms you had on 27th of November may also have been related to gastritis and probably the drink you had may have made it better probably due to its antiacid effects. Usually the antiacids give constipation and it is possibly the cause you are having it. The pain and burning you are having in stomach may have caused the blood pressure and heart rate to be increased. This may have contributed to anxiety also. I believe the discomfort and pain you are having now in the arm and chest may be related to anxiety and increased heart rate. I believe atenolol may help you to normalise the heart rate and anxiety. You should take antiacids to treat your gastritis. I believe you better take omeprazole than over the counter antiacids which can cause constipation. Better talk to your gastroenterologist for gastritis treatment since you have a long history of gastritis, ulcera and hpylori. Hope I have answered the question. Let me know if I can assist you further.